# SDR CALA2013082690725

- Difficulty date: August 25, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 92,208 hours, 14,588 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Garlock Seal
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT RT BLEED DUCT LEAK EICAS MESSAGE.  ALSO HAVE "DUCT LEAK" LIGHT ON OVERHEAD PANEL.  LIGHT & EICAS MESSAGE OUT APPROXIMATELY FIVE MINUTES AFTER SHUTTING OFF RIGHT BLEED & ISOLATING RIGHT SYSTEM.  REPLACED GARLOCK SEALS ON RT BLEED DUCT, IAW IPC 36-11-04 ITEM R.  OPERATIONS CHECKED WITH APU, ENGINE NR 2 RUN. NO LEAKS OR MESSAGES.
